There is a short period of adjustment where you may feel more edgy than usual, but I would think that time has passed. Wellbutrin is a stimulating antidepressant, so I would contact your prescribing doctor and let him/her know how you're feeling. They are used to this and they want and need to know how you're feeling. Best wishes!
Definitely talk to your doctor, another med may be more appropriate if you're still having pretty significant side effects. Sometimes changing the dosing times can help, so perhaps give that a shot first since you've already started the Wellbutrin. It shouldn't be an issue..but run it by your doctor first. The edginess will still probably be the same, but you may sleep better if you take it in the morning. Have a pow wow with your doctor.
I switched to the morning and still take 1 mg of Klonopin at night and I am sleeping fine. A lot of my edginess has gone away. If I am having a hard time and self-talk is not working, then I take 0.25 klonopin and I feel better again. I do try very hard to not take the Klonopin during the day. I think that self-communication can work but you have to be so vigilent and catch those thoughts before they turn into a life of their own. It can become so exhausting sometimes. My doctor said that it should not matter when I take it because it is a 24 hour release but I did read some posts about the generic not really dosing at equal amounts through the day...more in the beginning so perhaps that is why I was not sleeping. In any event, I have decided to stay on the Wellbutrin with the Klonopin only. Thank you for your replies.